Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2013, Article ID 561748, 3 pages
http://dx.doi.org/10.1155/2013/561748
Case Report

Autoimmune Hepatitis Triggered by Anti-TNF- Therapy

Department of Gastroenterology, Mishuku Hospital, 5-33-12, Kamimeguro, Meguro-ku, Tokyo 153-0051, Japan

Received 21 June 2013; Accepted 9 August 2013

Academic Editor: Gerald S. Supinski

Copyright © 2013 Satoshi Nakayama. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Björnsson, J. Talwalkar, S. Treeprasertsuk et al., “Drug-induced autoimmune hepatitis: clinical characteristics and prognosis,” Hepatology, vol. 51, no. 6, pp. 2040–2048, 2010. View at Publisher · View at Google Scholar · View at Scopus
  2. M. Ramos-Casals, R.-P. Roberto-Perez-Alvarez, C. Diaz-Lagares, M.-J. Cuadrado, and M. A. Khamashta, “Autoimmune diseases induced by biological agents: a double-edged sword?” Autoimmunity Reviews, vol. 9, no. 3, pp. 188–193, 2010. View at Publisher · View at Google Scholar · View at Scopus
  3. A. Grasland, R. Sterpu, S. Boussoukaya, and I. Mahe, “Autoimmune hepatitis induced by adalimumab with successful switch to abatacept,” European Journal of Clinical Pharmacology, pp. 1–4, 2011. View at Publisher · View at Google Scholar · View at Scopus
  4. V. Germano, A. P. Diamanti, G. Baccano et al., “Autoimmune hepatitis associated with infliximab in a patient with psoriatic arthritis,” Annals of the Rheumatic Diseases, vol. 64, no. 10, pp. 1519–1520, 2005. View at Publisher · View at Google Scholar · View at Scopus
  5. D. A. Fairhurst and R. Sheehan-Dare, “Autoimmune hepatitis associated with infliximab in a patient with palmoplantar pustular psoriaisis,” Clinical and Experimental Dermatology, vol. 34, no. 3, pp. 421–422, 2009. View at Publisher · View at Google Scholar · View at Scopus
  6. C. Goujon, K. Dahel, F. Bérard, I. Guillot, N. Gunera-Saad, and J.-F. Nicolas, “Autoimmune hepatitis in two psoriasis patients treated with inflixmab,” Journal of the American Academy of Dermatology, vol. 63, no. 2, pp. e43–e44, 2010. View at Publisher · View at Google Scholar · View at Scopus
  7. T. Adar, M. Mizrahi, O. Pappo, A. Scheiman-Elazary, and O. Shibolet, “Adalimumab-induced autoimmune hepatitis,” Journal of Clinical Gastroenterology, vol. 44, no. 1, pp. e20–e22, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. L. J. Dang, J. S. Lubel, S. Gunatheesan, P. Hosking, and J. Su, “Drug-induced lupus and autoimmune hepatitis secondary to infliximab for psoriasis,” Australasian Journal of Dermatology, 2013. View at Publisher · View at Google Scholar
  9. C. Efe, “Drug induced autoimmune hepatitis and TNF-α blocking agents: is there a real relationship?” Autoimmunity Reviews, vol. 12, pp. 337–339, 2013. View at Google Scholar
  10. C. Efe, S. Wahlin, E. Ozaslan et al., “Autoimmune hepatitis/primary biliary cirrhosis overlap syndrome and associated extrahepatic autoimmune diseases,” European Journal of Gastroenterology and Hepatology, vol. 24, no. 5, pp. 531–534, 2012. View at Publisher · View at Google Scholar · View at Scopus
  11. S. Iwamoto, M. Kido, N. Aoki et al., “TNF-α is essential in the induction of fatal autoimmune hepatitis in mice through upregulation of hepatic CCL20 expression,” Clinical Immunology, vol. 146, pp. 15–25, 2013. View at Google Scholar
  12. C. Weiler-Normann, C. Wiegard, C. Schramm, and A. W. Lohse, “A case of difficult-to-treat autoimmune hepatitis successfully managed by TNF-α blockade,” American Journal of Gastroenterology, vol. 104, no. 11, pp. 2877–2878, 2009. View at Publisher · View at Google Scholar · View at Scopus
  13. D. A. Goldfeld, E. C. Verna, J. Lefkowitch, and A. Swaminath, “Infliximab-induced autoimmune hepatitis with successful switch to adalimumab in a patient with Crohn's disease: the index case,” Digestive Diseases and Sciences, vol. 56, no. 11, pp. 3386–3388, 2011. View at Publisher · View at Google Scholar · View at Scopus